Per citar aquest document: http://ddd.uab.cat/record/150518
Scopus: 10 cites, Web of Science: 9 cites,
A second order analysis of the periodic solutions for nonlinear periodic differential systems with a small parameter
Buica, Adriana (Babeç-Bolyai University(Romania). Department of Applied Mathematics)
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2012
Resum: We deal with nonlinear T–periodic differential systems depending on a small parameter. The unperturbed system has an invariant manifold of periodic solutions. We provide the expressions of the bifurcation functions up to second order in the small parameter in order that their simple zeros are initial values of the periodic solutions that persist after the perturbation. In the end two applications are done. The key tool for proving the main result is the Lyapunov–Schmidt reduction method applied to the T–Poincaré–Andronov mapping.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic solution ; Averaging method ; Lyapunov–Schmidt reduction
Publicat a: Physica D. Nonlinear Phenomena, Vol. 241 (2012) , p. 528-533, ISSN 0167-2789

DOI: 10.1016/j.physd.2011.11.007


13 p, 709.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-24



   Favorit i Compartir